# SDR SWIA202163050

- Difficulty date: October 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PANEL 642AZ FWD IB PANEL LANDING CORRODED IN MULTIPLE SPOTS (FLAGGED).     (C-CHECK RO 12/07/2021)    REPLACED RH FWD ANGLE P/N CC670-10338-2 COMMON TO PANEL 642AZ PANEL. REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-10320 REV F. COMPLIED WITH TASK CARD 51-900-1002-SKY.
